# SDR UALA2012052702951

- Difficulty date: May 25, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 72,399 hours, 27,400 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBEAM AT BS 1640 CORRODED AT FASTENER HOLES BETWEEN BL 0 AND RBL 55.  SUPPLEMENTAL DATA UPDATE ALL WORKS PERFORMED ON FLOORBEAM AT STA.1640, BL0 - RBL 55 ACCOMPLISHED IAW PEMCO EA PT57-53-008 AND EC-RA 5360-01201.
